MathSciNet Relay Station
MathSciNet bibliographic data
MR2159774 (2008a:37006) 37A15 (37A20 37B05 37H15 54H20)
Bezuglyi, S.; Dooley, A. H.; Medynets, K. The Rokhlin lemma for homeomorphisms of a Cantor set. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2957–2964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement